Finite-dimensional approximations of diffusion measures in a Hilbert space
Abstract
For transition probabilities of diffusion processes in a Hilbert space, we construct finite-dimensional approximations and establish sufficient conditions for the equivalence of such measures under perturbation of the diffusion operator.Downloads
Published
25.12.1999
Issue
Section
Research articles
How to Cite
Bondarenko, V. G. “Finite-Dimensional Approximations of Diffusion Measures in a Hilbert Space”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 12, Dec. 1999, pp. 1587–1592, https://umj.imath.kiev.ua/index.php/umj/article/view/4763.